MathSciNet Relay Station
MathSciNet bibliographic data
MR2225216 47B35 (46E22)
Pott, S.; Strouse, E. Products of Toeplitz operators on the Bergman spaces $A^2_\alpha$. Algebra i Analiz 18 (2006), no. 1, 144--161; translation in St. Petersburg Math. J. 18 (2007), no. 1, 105–118
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement